# SDR HEEA084556

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 17,057 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A495
- Condition: Damaged
- Location: Main Rotor
- Part time: 10,971 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE TIP CAP UNBONDED, FIBERGLASS CRACKED IN SEVERAL AREAS AND TRIM TAB SEPARATED.
